Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Analysis and recommendations for the potential medication errors in association with the sound-alike or look-alike drug products

  • At: 2005 FIP Congress in Cairo (Egypt)
  • Type: Poster
  • By: CHIANG, Shao-Chin (Sun Yat-Sen Cancer Center, Pharmacy, Taipei, China Taiwan)
  • Co-author(s): Chen, Gau-Tzu (Sun Yat-Sen Cancer Center, Taipei, China Taiwan)
    Deng, Shin-Tarn (Chang Gung Memorial Hospital, Lin-Kou, China Taiwan)
    Lin (Taipei City Hospital, Taipei, China Taiwan)
  • Abstract:

    Confusing or similar drug names, labels, and packages are among the major sources of medication errors. These sound-alike and look-alike drug names and packages increase the risk of unintended interchanges of drugs that can result in serious complication, even death. The medication errors associated with these products could occur through every

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses